# SDR SWIA20250430027

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 49,298 hours, 42,441 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX625437
- Condition: Faulted
- Location: Zone 100
- Part time: 4,523 hours, 4,979 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3 LO PRESS AND GEAR DISAGREE. DID MANUAL GEAR EXTENSION AND HYD 3 QRH (FLIGHT 5539 - FILED CLOSED)FOUND HYDRAULIC PUMP 3A CRACKED, REMOVED AND REPLACED HYDRAULIC PUMP 3A WITH A SERVICEABLE UNIT IN REFERENCE TO AMM 29-12-03, NO LEAKS NOTED.  PLEASE REFERENCE AML 1592885  PLEASE REFERENCE AML 1592895
